# SDR 2003FA0000033

- Difficulty date: January 14, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N520SC
- Make and model: Lear 55LEAR
- Aircraft serial: 087
- Aircraft time: 8,168 hours, 5,471 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 501126402
- Part serial: 1166
- Condition: Chafed
- Location: Yaw
- Part time: 8,168 hours, 5,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SECONDARY YAW SERVO CABLE KEEPER WAS RUBBING THE PRIMARY YAW SERVO CABLE ON THE RT SIDE CAUSING EXCESSIVE WEAR ON BOTH COMPONENTS.
